Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 8, NWS Fort Worth, TX

February 20, 200938 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 20, 2009, 9:41 PM CST for 38 counties in Texas. It took effect at Feb 21, 2009, 6:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2009, 9:41 PM CST (03:41 UTC)
In effect from
Feb 21, 2009, 6:00 AM CST
Expired
Feb 21, 2009, 3:55 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 38 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 4 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3601 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 210341
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CST FRI FEB 20 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY...

.A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS EARLY SATURDAY
MORNING AND SPREAD THROUGH THE REST OF THE AREA BY MID AFTERNOON.
STRONG AND GUSTY NORTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS TO
35 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA UNTIL MID
AFTERNOON.

TXZ091>095-100>107-115>123-129>134-141>146-156>159-211145-
/O.NEW.KFWD.WI.Y.0008.090221T1400Z-090221T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
941 PM CST FRI FEB 20 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY. 

STRONG AND GUSTY NORTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS TO
35 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA FROM MID MORNING UNTIL
MID AFTERNOON. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
3 follow-up statements
000 
WWUS74 KFWD 211005
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
405 AM CST SAT FEB 21 2009

...WIND ADVISORY IN EFFECT THROUGH 4 PM TODAY...

.A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS AFTER DAYBREAK
THIS MORNING...THEN MOVE RAPIDLY THROUGH THE REGION BY THIS
AFTERNOON. VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED THROUGH
MID AFTERNOON ACROSS THE ADVISORY AREA. WINDS WILL DIMINISH BY
SUNSET...AS THE PRESSURE GRADIENT RELAXES AND THE ATMOSPHERE
DECOUPLES WITH VERY DRY POLAR AIRMASS IN PLACE. 

TXZ091>095-100>107-115>123-129>134-141>146-156>159-211700-
/O.EXT.KFWD.WI.Y.0008.090221T1200Z-090221T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
405 AM CST SAT FEB 21 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON.

STRONG AND GUSTY NORTH WINDS 20 TO 35 MPH WITH GUSTS OCCASIONALLY IN
EXCESS OF 40 MPH AT TIMES WILL OCCUR ACROSS THE ADVISORY AREA THROUGH
MID AFTERNOON TODAY.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS CAN MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE
EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS.
RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

05/
000 
WWUS74 KFWD 211648
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 AM CST SAT FEB 21 2009

...WIND ADVISORY IN EFFECT THROUGH 4 PM TODAY...

.A STRONG AND GUSTY NORTH WIND WILL PREVAIL TODAY BEHIND A COLD
FRONT. WIND SPEEDS WILL SLOWLY DECREASE THROUGH THE AFTERNOON AND
DROP OFF SIGNIFICANTLY BY SUNSET.

TXZ091>095-100>107-115>123-129>134-141>146-156>159-212200-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-090221T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1048 AM CST SAT FEB 21 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A STRONG AND GUSTY NORTH WIND BETWEEN 20 TO 30 MPH WITH GUSTS
OCCASIONALLY NEAR 40 MPH WILL OCCUR ACROSS THE ADVISORY AREA
THROUGH MID AFTERNOON.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS. RESIDENTS SHOULD TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 212155
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CST SAT FEB 21 2009

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM...

.NORTH WINDS WILL CONTINUE DECREASE THROUGH THE EVENING BUT REMAIN
IN THE 10 TO 20 MPH RANGE THROUGH SUNSET.

TXZ091>095-100>107-115>123-129>134-141>146-156>159-212300-
/O.CAN.KFWD.WI.Y.0008.000000T0000Z-090221T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
355 PM CST SAT FEB 21 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH WILL ALLOW THE WIND
ADVISORY TO EXPIRE AT 4 PM. NORTH WINDS WILL REMAIN IN THE 10 TO
20 MPH THROUGH SUNSET.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 9:40 PM CST, 1 minute earlier.

Area forecast discussion, Feb 20, 9:40 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CST FRI FEB 20 2009

.UPDATE...
SATURDAYS COLD FRONT IS JUST NOW ENTERING NORTHERN OKLAHOMA.
IT IS EXPECTED REACH THE NORTHWESTERN CWA AROUND DAYBREAK OR
SHORTLY AFTERWARD AND PUSH THROUGH THE REST OF THE CWA BY MID
AFTERNOON. WINDS ACROSS KANSAS HAVE BEEN IN THE 20-30 MPH RANGE
WITH GARDEN CITY GUSTING TO 56 MPH AT 9 PM. 3-HOUR PRESSURE RISES
OF 6 TO 8 MB ARE OCCURRING ACROSS WESTERN KANSAS AND EASTERN
COLORADO. A WIND ADVISORY WILL BE ISSUED WITH THIS PACKAGE FOR
MOST OF THE CWA FROM 8AM UNTIL 4 PM...AT WHICH TIME WINDS SHOULD
DROP OFF BELOW CRITERIA. AREAS NOT IN THE ADVISORY ARE SOUTHEAST
OF AN ATHENS TO MARLIN...CAMERON.

AS THE FRONT NEARS AND PUSHES THROUGH THE SOUTHEAST CWA...LOW TOP
SHOWERS ARE POSSIBLE...SO WE HAVE LEAVE THE PREVIOUS POPS INTACT.
HOWEVER...ANY RAINFALL THAT DEVELOPS WILL BE LIGHT WITH AMOUNTS LESS
THE 2/10 INCH. 75

&&

.AVIATION...
SOUTH WINDS WILL CONTINUE OVERNIGHT NEAR 15 KT. STRENGTHENING LOW
LEVEL JET WILL BRING GULF MOISTURE NORTHWARD WITH MVFR CIGS
SPREADING INTO THE EASTERN PARTS OF THE TRACON BY DAYBREAK. WILL
LEAVE CIGS OUT OF FTW/AFW TAFS AS WINDS VEER TO SW BUT THIS WILL
HAVE TO BE WATCHED. FRONT WILL ARRIVE IN THE MORNING...AND PREFER
NAM/RUC FORECASTS WHICH INDICATE SURFACE LOW SLIDING ACROSS RED
RIVER AND CAUSING SURFACE WINDS TO GO WESTERLY AHEAD OF FRONT.
AFTER 14-15Z FROPA HAVE NORTH WINDS AT 19 KT FOR ALL TAF SITES
WITH SKIES CLEARING INTO THE AFTERNOON HOURS. TR.92

&&

.PREV DISCUSSION... /ISSUED 339 PM CST FRI FEB 20 2009/
A MILD AND BREEZY NIGHT IS IN STORE FOR NORTH TEXAS AS LOW LEVEL
WARM AIR ADVECTION INCREASES AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT. THE GULF WILL REMAIN A BIT CLOSED OFF
OVERNIGHT SO LOW LEVEL MOISTURE RETURN WILL BE LIMITED AND AS A
RESULT...OVERNIGHT LOWS WILL STILL FALL INTO THE 40S. A COLD FRONT
WILL MOVE ACROSS THE REGION SATURDAY MORNING AND BRING SCATTERED
SHOWERS TO ABOUT THE EASTERN HALF OF THE REGION. MOISTURE WILL BE
CONFINED TO THE LOWEST 5000 FT SO WILL KEEP POPS LOW. THE RAIN
WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST AS DRY AIR FILTERS IN
BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY
THROUGH TUESDAY THEN THE RIDGE WILL BREAK DOWN AND THE FLOW WILL
BECOME MORE ZONAL. INCREASING LOW LEVEL MOISTURE AND SOME SHORT
WAVE ENERGY WILL BRING A SLIGHT CHANCE OF SHOWERS IN THE EAST
TUESDAY THROUGH WEDNESDAY MORNING.

THE REMAINDER OF THE WEEK WILL BE DRY AND MILD UNTIL A COLD FRONT
MOVES ACROSS THE REGION ON FRIDAY. THE PASSAGE OF THE FRONT WILL
BRING MORE SEASONAL TEMPERATURES FRIDAY AND SATURDAY. 79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  55  29  63  36 /  10  20   0   0   0
WACO, TX              48  58  31  62  38 /   5  20   0   0   0
PARIS, TX             42  53  26  57  33 /  10  20   0   0   0
DENTON, TX            45  56  24  61  33 /  10  10   0   0   0
MCKINNEY, TX          43  56  23  61  33 /  10  20   0   0   0
DALLAS, TX            44  53  34  63  37 /  10  20   0   0   0
TERRELL, TX           44  54  30  59  36 /  10  20   0   0   0
CORSICANA, TX         45  57  29  64  35 /   5  30   0   0   0
TEMPLE, TX            48  56  31  62  36 /   5  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 4 PM CST SATURDAY FOR TXZ091>095-
100>107-115>123-129>134-141>146-156>159.

&&

92/75
Hazardous weather outlook, Feb 20, 2:55 PM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CST FRI FEB 20 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
255 PM CST FRI FEB 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS
THIS AFTERNOON DUE TO GUSTY SOUTH-SOUTHWEST WINDS AND HUMIDITIES
BELOW 25 PERCENT. THIS WILL RESULT IN EXTREME FIRE DANGER ACROSS
THE WARNING AREA. THERE WILL BE A HIGH RISK OF GRASS FIRES ACROSS
THE EASTERN HALF OF NORTH TEXAS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL MOVE INTO NORTH TEXAS EARLY SATURDAY AND USHER
IN GUSTY NORTH WINDS BETWEEN 15 AND 25 MPH...WHICH WILL RESULT IN
ELEVATED GRASS FIRE DANGER ACROSS THE NORTHWESTERN HALF OF NORTH
TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

13

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.